| Model Number |
GLS-321 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, intraoperatively, needles were loose on the strand and came off.Another suture was used to resolve the issue in order to complete the case.There was no patient injury.